MSU Featured Author: Dr. Justin Taylor

1-s2.0-S0022039614X0015X-cov150h

Dr. Justin Taylor, Assistant Professor of Mathematics and Statistics, is our Featured MSU Author. His article, “Heat kernel for the elliptic system of linear elasticity with boundary conditions,” is featured in the Journal of Differential Equations.

Volume: 257       Issue: 7       Pages: 2485-2519       Published: OCT 1 2014

To read more information on the article, click here. On behalf of everyone at University Libraries, we want to congratulate Dr. Justin Taylor on his published work.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s